Two-Weight Criteria for the Multidimensional Hardy-Type Operator in $p$-Convex Banach Function Spaces and Some Applications

  • R. A. Bandaliyev

Abstract

The main aim of the paper is to prove a two-weight criterion for the multidimensional Hardy-type operator from weighted Lebesgue spaces into p-convex weighted Banach function spaces. The problem for the dual operator is also considered. As an application, we prove a two-weight criterion of boundedness of the multidimensional geometric mean operator from weighted Lebesgue spaces into weighted Musielak–Orlicz spaces.
Published
25.03.2015
How to Cite
BandaliyevR. A. “Two-Weight Criteria for the Multidimensional Hardy-Type Operator in $p$-Convex Banach Function Spaces and Some Applications”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 3, Mar. 2015, pp. 313-25, http://umj.imath.kiev.ua/index.php/umj/article/view/1984.
Section
Research articles